International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 21, Pages 3479-3485
The convergence of mean value iteration for a family of maps
1Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, USA
2Institute of Numerical Analysis, P.O. Box 68-1, Cluj-Napoca 400110, Romania
Received 3 January 2005; Revised 6 September 2005
Copyright © 2005 B. E. Rhoades and Ştefan M. Şoltuz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractWe consider a mean value iteration for a family of functions, which corresponds to
the Mann iteration with . We prove convergence results for this iteration when applied to strongly
pseudocontractive or strongly accretive maps.